STUDY OF STREAMLINES OF MGD FLOW OF A SURFACE S IN BELTRAMI SURFACE S

この論文をさがす

著者

    • BAGEWADI C. S.
    • Department of PG Studies and Research in Mathematics Kuvempu University
    • GIREESHA B. J.
    • Department of PG Studies and Research in Mathematics Kuvempu University

収録刊行物

  • Tensor. New series  

    Tensor. New series 68(2), 125-129, 2007-08-01 

参考文献:  6件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021066356
  • NII書誌ID(NCID)
    AA00861426
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00403504
  • データ提供元
    CJP書誌 
ページトップへ